Volume 37, Number 6, November-December 2003
|Page(s)||973 - 989|
|Published online||15 November 2003|
Error estimates for Modified Local Shepard's Formulas in Sobolev spaces
Departamento de Matemáticas, Universidad Nacional de San Luis,
Chacabuco y Pedernera, 5700 San Luis, Argentina. firstname.lastname@example.org.
Interest in meshfree methods in solving boundary-value problems has grown rapidly in recent years. A meshless method that has attracted considerable interest in the community of computational mechanics is built around the idea of modified local Shepard's partition of unity. For these kinds of applications it is fundamental to analyze the order of the approximation in the context of Sobolev spaces. In this paper, we study two different techniques for building modified local Shepard's formulas, and we provide a theoretical analysis for error estimates of the approximation in Sobolev norms. We derive Jackson-type inequalities for h-p cloud functions using the first construction. These estimates are important in the analysis of Galerkin approximations based on local Shepard's formulas or h-p cloud functions.
Mathematics Subject Classification: 41A10 / 41A17 / 65N15 / 65N30
Key words: Error estimates / Shepard's formulas / Jackson inequalities / Sobolev spaces.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.